Open Access
2012 Almost sure multifractal spectrum for the tip of an SLE curve
Fredrik Johansson Viklund, Gregory F. Lawler
Author Affiliations +
Acta Math. 209(2): 265-322 (2012). DOI: 10.1007/s11511-012-0087-1


The tip multifractal spectrum of a 2-dimensional curve is one way to describe the behavior of the uniformizing conformal map of the complement near the tip. We give the tip multifractal spectrum for a Schramm–Loewner evolution (SLE) curve, we prove that the spectrum is valid with probability 1, and we give applications to the scaling of harmonic measure at the tip.


Download Citation

Fredrik Johansson Viklund. Gregory F. Lawler. "Almost sure multifractal spectrum for the tip of an SLE curve." Acta Math. 209 (2) 265 - 322, 2012.


Received: 12 November 2010; Revised: 23 April 2012; Published: 2012
First available in Project Euclid: 31 January 2017

zbMATH: 1271.82007
MathSciNet: MR3001607
Digital Object Identifier: 10.1007/s11511-012-0087-1

Rights: 2012 © Institut Mittag-Leffler

Vol.209 • No. 2 • 2012
Back to Top